MathSciNet Relay Station
MathSciNet bibliographic data
MR221895 01.50
Aleksandrov, P. S.; Vaĭnberg, M. M.; Vinograd, R. È.; Demidovič, B. P. Viktor Vladimirovič Nemyckiĭ. (Russian) Uspehi Mat. Nauk 23 1968 no. 2 (140), 179–192 (1 plate).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement